Processing math: 100%
International Mathematics Research Notices. IMRN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


International Mathematics Research Notices. IMRN, 2023, Volume 2023, Issue 11, Pages 9565–9652
DOI: https://doi.org/10.1093/imrn/rnac101
(Mi imrn25)
 

This article is cited in 7 scientific papers (total in 7 papers)

Log-Canonical Coordinates for Symplectic Groupoid and Cluster Algebras

Leonid O. Chekhovabc, Michael Shapirocb

a Steklov Mathematical Institute, Moscow 119991, Russia
b Michigan State University, East Lansing, MI 48824, USA
c National Research University Higher School of Economics, Moscow 119048, Russia
Citations (7)
Received: 25.02.2021
Revised: 19.03.2022
Accepted: 29.03.2022
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/imrn25
  • This publication is cited in the following 7 articles:
    1. Daniel C. Douglas, “Quantum traces for SLn(C): The case n = 3”, Journal of Pure and Applied Algebra, 228:7 (2024), 107652  crossref
    2. Davide Dal Martello, Marta Mazzocco, “Generalized double affine Hecke algebras, their representations, and higher Teichmüller theory”, Advances in Mathematics, 450 (2024), 109763  crossref
    3. Jinfeng Song, “Cluster realisations of {\i}quantumıquantum groups of type AI”, Proceedings of London Math Soc, 129:4 (2024)  crossref
    4. Daniel C Douglas, “Points of quantum SLn coming from quantum snakes”, Algebr. Geom. Topol., 24:5 (2024), 2537  crossref
    5. Kazuhiro Hikami, “A Note on Double Affine Hecke Algebra for Skein Algebra on Twice-Punctured Torus”, Journal of Geometry and Physics, 2024, 105408  crossref
    6. L. O. Chekhov, “Cluster variables for affine Lie–Poisson systems”, Theoret. and Math. Phys., 217:3 (2023), 1987–2004  mathnet  crossref  crossref  mathscinet  adsnasa
    7. L. O. Chekhov, M. Z. Shapiro, H. Shibo, “Roots of the characteristic equation for the symplectic groupoid”, Russian Math. Surveys, 77:3 (2022), 552–554  mathnet  mathnet  crossref  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:103
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025